# SDR MASA200602037

- Difficulty date: August 4, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 6,669 hours, 4,875 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00763
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 6,704 hours, 4,908 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ASH 2880 RNO - CAPTAIN ABORTED TAKEOFF WHEN F/A REPORTED SMOKE IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED ACM.  OPS' CHECK GOOD.
